Advanced search
Start date
Betweenand

Global dynamics of nonsmooth differential equations

Abstract

This project concerns on global aspects of nonsmooth differential equations, Lipschitz continuous and discontinuous. It is divided in 3 main subjects: Bifurcation of Limit Cycles, Bifurcation of Invariant Tori and Shilnikov Connections in Filippov Systems. Each subject presents several subprojects, which are concerned on distinct topics such as: averaging theory and Melnikov functions, tangential polycycles, Hopf and Neimark-Sacker bifurcation, KAM theory, Shilnikov connections and chaos in real models, and regularization of Filippov systems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (12)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NOVAES, DOUGLAS D.; RONDON, GABRIEL. Smoothing of nonsmooth differential systems near regular-tangential singularities and boundary limit cycles. Nonlinearity, v. 34, n. 6, p. 4202-4263, JUN 2021. Web of Science Citations: 0.
CARMONA, VICTORIANO; FERNANDEZ-SANCHEZ, FERNANDO; NOVAES, DOUGLAS D. A new simple proof for Lum-Chua's conjecture. NONLINEAR ANALYSIS-HYBRID SYSTEMS, v. 40, MAY 2021. Web of Science Citations: 0.
CASTRO, MATHEUS M.; MARTINS, RICARDO M.; NOVAES, DOUGLAS D. Anote on Vishik's normal form. Journal of Differential Equations, v. 281, p. 442-458, APR 25 2021. Web of Science Citations: 0.
CANDIDO, MURILO R.; NOVAES, DOUGLAS D.; VALLS, CLAUDIA. Periodic solutions and invariant torus in the Rossler system. Nonlinearity, v. 33, n. 9 SEP 2020. Web of Science Citations: 0.
CARVALHO, TIAGO; NOVAES, DOUGLAS DUARTE; GONCALVES, LUIZ FERNANDO. Sliding Shilnikov connection in Filippov-type predator-prey model. NONLINEAR DYNAMICS, v. 100, n. 3 MAY 2020. Web of Science Citations: 0.
CANDIDO, MURILO R.; NOVAES, DOUGLAS D. On the torus bifurcation in averaging theory. Journal of Differential Equations, v. 268, n. 8, p. 4555-4576, APR 5 2020. Web of Science Citations: 0.
LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B. Bifurcations from families of periodic solutions in piecewise differential systems. PHYSICA D-NONLINEAR PHENOMENA, v. 404, MAR 2020. Web of Science Citations: 0.
CARDOSO, JOAO L.; LLIBRE, JAUME; NOVAES, DOUGLAS D.; TONON, DURVAL J. Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 35, n. 3 FEB 2020. Web of Science Citations: 0.
CARDIN, PEDRO TONIOL; NOVAES, DOUGLAS DUARTE. Asymptotic behavior of periodic solutions in one-parameter families of Lienard equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 190, JAN 2020. Web of Science Citations: 0.
LLIBRE, JAUME; NOVAES, DOUGLAS D.; ZELI, IRIS O. Limit cycles of piecewise polynomial perturbations of higher dimensional linear differential systems. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 1, p. 291-318, 2020. Web of Science Citations: 1.
BASTOS, JEFFERSON L. R.; BUZZI, CLAUDIO A.; LLIBRE, JAUME; NOVAES, DOUGLAS D. Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold. Journal of Differential Equations, v. 267, n. 6, p. 3748-3767, SEP 5 2019. Web of Science Citations: 0.
NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A. Shilnikov problem in Filippov dynamical systems. Chaos, v. 29, n. 6 JUN 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.